# SDR MALA040422

- Difficulty date: June 1, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 16,122 hours, 17,904 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: A00432
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ILLUMINATED CYCLED ON AND OFF AFTER TAKEOFF.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED DEICE CONTROL MODULE PER AMM 30-20-15 P/N 44730-501, S/N ON A00012, S/N OFF A00432.
